# SDR ASAA0540268

- Difficulty date: May 26, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 65C337031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FORE FLAP DELAMINATED AT IB END.  REMOVED DAMAGED AREA OF LT OB FORE FLAP IAW SRM.  (K)
